... evidence or concern of future mental/ brain damage?
Unfortunately, hallucinations are a known possible side effect of this medication. If you are worried about any lasting effects are possible future damage, I would certainly ask the doctor, that's what he/she is there for. It may be that he/she could help you find some alternative medication that doesn't cause you to have hallucinations. I certainly commend you for being able to put up with them for as long as you have. Good luck and God bless.
- Pindolol Information for Consumers
- Pindolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pindolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 13 Aug 2010 • 1 answer
Posted 7 Jan 2015 • 1 answer
Frequent Urination - Sir, I am 19 year old and I had unwanted 72 last 5 days ago ... but aftr taking
Posted 17 Feb 2017 • 2 answers
Mirapex - what do you do about the hallucinations.. my mother is getting bad hallucinations she has?
Posted 20 Mar 2017 • 0 answers